# SDR AALA202407080616

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 33,968 hours, 14,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SLIDE REPLACED REQUIRES HEAT SHRINK TUBING APPLIED TO GIRT BAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
